The present paper addresses the approximate analytical solution of the nonlinear Riccati differential equations using the Multistage homotopy asymptotic method which is used in nonlinear physics. The suggested algorithm is accurate, effective and simple to utilize semi-analytic tool for nonlinear problems. To test accuracy of the recommended algorithm serval test problems are considered and the obtained results are compared with those of the recent literature. These results revealed accuracy and efficiency of the suggested method.
Digital Object Identifier (DOI)
Ali Shah, Niaz; Ahmad, Imtiaz; Bazighifan, Omar; E. Abouelregal, Ahmed; and Ahmad, Hijaz
"Multistage Optimal Homotopy Asymptotic Method for the Nonlinear Riccati Ordinary Differential Equation in Nonlinear Physics,"
Applied Mathematics & Information Sciences: Vol. 14
, Article 8.
Available at: https://dc.naturalspublishing.com/amis/vol14/iss6/8